# SDR QXEA9700038

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Frame 14755
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME 14755 SKIN CLIP CRACKED OUTBOARD OF STRINGER 72.  CRACK NOTED DURING C-CHECK NR 290/120.  CLIP REPAIRED I/A/W SRM.  AIRCRAFT RETURNED TO SERVICE.
